Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 5, Issue 2, Pages 351-356
http://dx.doi.org/10.1155/S0161171282000337

On the differentiability of T(r,f)

Department of Mathematical Sciences, Indiana University-Purdue University at Fort Wayne, Fort Wayne 46805, Indiana, USA

Received 16 June 1980

Copyright © 1982 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Douglas W. Townsed, “On the differentiability of ,” International Journal of Mathematics and Mathematical Sciences, vol. 5, no. 2, pp. 351-356, 1982. https://doi.org/10.1155/S0161171282000337.